Non-proportional inequality preservation in gains and losses

Yoichi Kasajima, Rodrigo A. Velez

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We characterize the family of claims-inequality and claims-order preserving continuous rules in the three-agent case for the problem of adjudicating conflicting claims. We show that there are infinitely many of such rules and provide a simple geometric construction that spans the whole family. Additionally, we prove that this family endowed with the partial order of Lorenz domination is a lattice that has maximal and minimal elements.

Original languageEnglish
Pages (from-to)1079-1092
Number of pages14
JournalJournal of Mathematical Economics
Volume46
Issue number6
DOIs
Publication statusPublished - 2010 Nov 20

Keywords

  • Claims problems
  • Inequality preservation
  • Lorenz domination
  • Minimal award functions
  • Proportional rule

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Non-proportional inequality preservation in gains and losses'. Together they form a unique fingerprint.

  • Cite this